# SDR NWAA073106719

- Difficulty date: August 31, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Aircraft time: 101,377 hours, 23,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN UPPER LOBE TENSION TIE FRAME WEB DOUBLER AT BS 900 LT.  REPAIRED PER EA 67-209740.
